# SDR CA960212031

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Condition: Broken
- Location: Crankcase
- Stage of operation: CR
- Nature of condition: E, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) A CONNECTING ROD BROKE AND DAMAGED THE CRANKCASE.  THE PROPELLER WAS IN FEATHER, THEREFORE,THE ROD HIT THE INSIDE OF THE ENGINE A FEW MOMENTS BEFORE THE ENGINE STOPPED TURNING.
